Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A partition theorem


Authors: J. D. Halpern and H. Läuchli
Journal: Trans. Amer. Math. Soc. 124 (1966), 360-367
MSC: Primary 05.45
DOI: https://doi.org/10.1090/S0002-9947-1966-0200172-2
MathSciNet review: 0200172
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Erdös and R. Rado, A partition calculus in set theory, Bull. Amer. Math. Soc. 62 (1956), 427-489. MR 0081864 (18:458a)
  • [2] R. Rado, Direct decomposition of partitions, J. London Math. Soc. 29 (1954), 71-83. MR 0065616 (16:455e)
  • [3] F. P. Ramsey, On a problem of formal logic, Proc. London Math. Soc. (2) 30 (1930), 264-286.
  • [4] E. Specker, Teilmengen von Mengen mit Relationen, Comment. Math. Helv. 31 (1957), 302-314. MR 0088454 (19:521b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 05.45

Retrieve articles in all journals with MSC: 05.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0200172-2
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society